# SDR SIMA201812038006

- Difficulty date: November 28, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 30,120 hours, 26,214 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31641
- Part serial: 46334633
- Condition: Out Of Limits
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PS-1 CHECK FOUND # 4 TIRE WORN OUT OF LIMIT-C/A-REMOVED AND REPLACED # 4 TIRE IAW ENVOY MAIN LANDING GEAR WHEEL ASSY REMOVAL AND INSTALLATION W/C 37-700-11. NO FURTHER DEFECTS NOTED.
